Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An $ EL$-labeling of the subgroup lattice


Author: Russ Woodroofe
Journal: Proc. Amer. Math. Soc. 136 (2008), 3795-3801
MSC (2000): Primary 06A07; Secondary 05E25, 20E15.
Published electronically: June 9, 2008
MathSciNet review: 2425717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a 2001 paper, Shareshian conjectured that the subgroup lattice of a finite, solvable group has an $ EL$-labeling. We construct such a labeling and verify that our labeling has the expected properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06A07, 05E25, 20E15.

Retrieve articles in all journals with MSC (2000): 06A07, 05E25, 20E15.


Additional Information

Russ Woodroofe
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Email: russw@math.wustl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09586-5
PII: S 0002-9939(08)09586-5
Received by editor(s): September 19, 2007
Published electronically: June 9, 2008
Communicated by: Jim Haglund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.